# SDR AALA952100

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N25071
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 514
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Component: Airbus
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT CHECK, FOUND THE EMERGENCY EXIT FLOOR PATH LIGHTING IN CROSS AISLE BETWEEN DOORS 3L AND 3R INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHTING WIRE BETWEEN SEATS 24C AND 27C.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
